# SDR QXEA2013061001059

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 29,012 hours, 30,273 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF BURNING ELECTRICAL COMPONENTS COMING FROM FWD CARGO COMPARTMENT.  COMPLIED WITH AIR CONTAMINATION CHECKLIST.  PERFORMED VISUAL INSPECTION OF FWD CARGO COMPARTMENT, NO DEFECTS NOTED.  PERFORMED GVI OF FORWARD CARGO COMPARTMENT LIGHT ASSY, NO DEFECT NOTED.  PERFORMED GVI OF FWD CARGO COMPARTMENT SMOKE DETECTOR, NO DEFECT NOTED.  PERFORMED OPS TEST OF FWD CARGO COMP LIGHT IAW AMM 33-20-710-802, NO DEFECT NOTED.  PERFORMED OPS TEST OF FWD CARGO COMP SMOKE DETECTOR IAW AMM TASK 26-12-06-710-801, NO DEFECT NOTED.  ACFT OK FOR CONTINUED SERVICE.  COULD NOT DUPLICATE.
